Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2009, Article ID 597292, 18 pages
http://dx.doi.org/10.1155/2009/597292
Research Article

An Extension to the Owa-Srivastava Fractional Operator with Applications to Parabolic Starlike and Uniformly Convex Functions

School of Mathematical Sciences, Faculty of Science and Technology, University Kebangsaan Malaysia, Bangi 43600, Selangor, Malaysia

Received 8 October 2008; Accepted 6 January 2009

Academic Editor: Shaher Momani

Copyright © 2009 Oqlah Al-Refai and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. W. Goodman, “On uniformly convex functions,” Annales Polonici Mathematici, vol. 56, no. 1, pp. 87–92, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. C. Ma and D. Minda, “Uniformly convex functions,” Annales Polonici Mathematici, vol. 57, no. 2, pp. 165–175, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Rønning, “Uniformly convex functions and a corresponding class of starlike functions,” Proceedings of the American Mathematical Society, vol. 118, no. 1, pp. 189–196, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. C. Carlson and D. B. Shaffer, “Starlike and prestarlike hypergeometric functions,” SIAM Journal on Mathematical Analysis, vol. 15, no. 4, pp. 737–745, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Owa and H. M. Srivastava, “Univalent and starlike generalized hypergeometric functions,” Canadian Journal of Mathematics, vol. 39, no. 5, pp. 1057–1077, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Owa, “On the distortion theorems—I,” Kyungpook Mathematical Journal, vol. 18, no. 1, pp. 53–59, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. M. Srivastava and S. Owa, “An application of the fractional derivative,” Mathematica Japonica, vol. 29, no. 3, pp. 383–389, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. M. Srivastava and S. Owa, Eds., Univalent Functions, Fractional Calculus, and Their Applications, Ellis Horwood Series: Mathematics and Its Applications, Halsted Press/John Wiley & Sons, New York, NY, USA, 1989. View at Zentralblatt MATH · View at MathSciNet
  9. H. M. Srivastava and A. K. Mishra, “Applications of fractional calculus to parabolic starlike and uniformly convex functions,” Computers & Mathematics with Applications, vol. 39, no. 3-4, pp. 57–69, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. S. Miller and P. T. Mocanu, “Subordinants of differential superordinations,” Complex Variables: Theory and Application, vol. 48, no. 10, pp. 815–826, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. O. Al-Refai and M. Darus, “Main differential sandwich theorem with some applications,” Lobachevskii Journal of Mathematics, in press, 2009.
  12. St. Ruscheweyh and T. Sheil-Small, “Hadamard products of Schlicht functions and the Pólya-Schoenberg conjecture,” Commentarii Mathematici Helvetici, vol. 48, no. 1, pp. 119–135, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. St. Ruscheweyh and J. Stankiewicz, “Subordination under convex univalent functions,” Bulletin of the Polish Academy of Sciences, Mathematics, vol. 33, no. 9-10, pp. 499–502, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Ling and S. Ding, “A class of analytic functions defined by fractional derivation,” Journal of Mathematical Analysis and Applications, vol. 186, no. 2, pp. 504–513, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. G. M. Goluzin, “On the majorization principle in function theory,” Doklady Akademii Nauk SSSR, vol. 42, pp. 647–650, 1935 (Russian). View at Google Scholar
  16. Ch. Pommerenke, Univalent Functions, Vandenhoeck & Ruprecht, Göttingen, Germany, 1975. View at Zentralblatt MATH · View at MathSciNet
  17. S. D. Bernardi, “Convex and starlike univalent functions,” Transactions of the American Mathematical Society, vol. 135, pp. 429–446, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet